Periodic and asymptotically periodic solutions of neutral integral equations

Burton, Theodore Allen and Furumochi, Tetsuo: Periodic and asymptotically periodic solutions of neutral integral equations. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (6) 10. pp. 1-19. (2000)

[img] Cikk, tanulmány, mű
ejqtde_006_qtde_2000_010_001-019.pdf

Download (143kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2000
Volume: 6
Number: 10
Page Range: pp. 1-19
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 19.
Date Deposited: 2017. May. 09. 12:23
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42698

Actions (login required)

View Item View Item